# SDR A6WA201644064

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK HAS CORROSION AT LBL9 BETWEEN BS 559+112 AND 574, IN THE CARGO BAY.  REPLACED THE CARGO TRACK IAW REO 601R-53-00-485 REV-B & AMM 53-00-49.
